On the asymptotics of scattering phases for the Schrödinger equation
Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 3, p. 283-299
@article{AIHPA_1990__53_3_283_0,
     author = {Yafaev, Dimitri},
     title = {On the asymptotics of scattering phases for the Schr\"odinger equation},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {53},
     number = {3},
     year = {1990},
     pages = {283-299},
     zbl = {0723.35062},
     mrnumber = {1084881},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1990__53_3_283_0}
}
Yafaev, D. R. On the asymptotics of scattering phases for the Schrödinger equation. Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 3, pp. 283-299. http://www.numdam.org/item/AIHPA_1990__53_3_283_0/

[1] M. Reed and B. Simon, Methods of Modern Mathematical Physics. III. Scattering Theory, New York, Academic Press, 1979. | MR 529429 | Zbl 0405.47007

[2] L. Hörmander, The Analysis of Linear Partial Differential Operators, II, Springer-Verlag, 1983. | MR 705278 | Zbl 0521.35002

[3] M.Sh. Birman and D.R. Yafaev, Asymptotics of the Spectrum of a Scattering Matrix, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov (LOMI), T. 110, 1981, pp.3- 29 (Russian). | MR 643971 | Zbl 0501.35064

[4] M.Sh. Birman and D.R. Yafaev, Asymptotics of Limit Phases by Potential Scattering Without Spherical Symmetry. Teoret. Mat. Fiz., T. 51, 1982, pp. 44-53 (Russian). | MR 672765

[5] M.Sh. Birman and M.Z. Solomjak, Asymptotics of the Spectrum of Pseudodifferential Operators with Anisotropically-Homogeneous Symboles, Vestnik Leningrad. Univ. Mat. Mekh. Astronom., T. 13, 1977, pp.13-21; t. 13, 1979, pp. 5-10 (Russian). | MR 463738 | Zbl 0377.47033

[6] M.Sh. Birman and M.Z. Solomjak, Spectral Theory of Self-Adjoint Operators in Hilbert Space, Dordrecht, Reidel, 1987. | Zbl 0744.47017

[7] S.T. Kuroda, Scattering Theory for Differential Operators, J. Math. Soc. Jpn, T. 25, 1973, pp. 75-104 and 222-234. | Zbl 0245.47006

[8] S. Agmon, Spectral Properties of Schrödinger Operators and Scattering Theory, Ann. Scuola Norm. Sup. Pisa, ser. IV, T. 2, 1975, pp. 151-218. | Numdam | MR 397194 | Zbl 0315.47007

[9] M.Sh. Birman and M.Z. Solomjak, Estimates of Singular Numbers of Integral Operators, Russian Math. Surveys, T. 22, No. 1, 1977, pp. 15-89. | MR 438186 | Zbl 0376.47023